Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

PCOD & duphaston

Hello Doctor, I am 30 yr old. I hv PCOD.i am taking metformin 500 mg(2 per day) since from last 6 months and actos(1 per day) frm last 1 month and folic cid 1 per day from last 6 months .i dint get my periods till now my last period is on 25th march. i dint have pregnancy symptoms also.every month i used to get my periods between 32 to 36 days. Is there a chance of getting pregnant with pcod when i am in between treatment? or i ill get pregnant only after my pcod get cured fully. do i get ovolution? Also my doctor suggest me to take Duphaston if i dint get my periods after 35 days. It is a birth control pill right?. Is it safe to take. Please advise me
Asked On : Wed, 10 Aug 2011
Answers:  5 Views:  2714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
My husband and I are trying to conceive for about 5-6 months now. We both play badminton every weekends. And playing badminton has been my sport for 2 years now. I also started doing some moderate weight training at home for 1 hr and walking/jogging for 30mins every after weight training. I don't know if because of playing badminton affects our chances to conceive. thank you.

Answered: Wed, 24 Aug 2011
General & Family Physician Dr. Sourav Ganguly's  Response
Thanks for posting query.
You can be pregnant when you are in treatment.
Yes that is birth control pills as if the length of menstrual cycle is more than 35 days then there is a chance of heavy bleeding in the next cycle so we use birth control pill for menstruation.
Consult your gynecologist for further opinion.

Best Wishes,
Dr Sourav Ganguly.
Answered: Tue, 31 Jul 2012
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Padma Saikia's  Response
Hi Jaby,
Welcome to HCM.
At this point of time where you are planning for pregnancy and also have history of pcos it is better for you to avoid playing badminton and any streenous work out for that matter.You can do regular waliking for 1hr and have lots of fresh fruits and vegetables, nutritious food.Seek an obstetricians help to help you conceive since you have pcos.
Take care.
Answered: Wed, 10 Aug 2011
I find this answer helpful
General & Family Physician Dr. Anand Dilip Vakade's  Response
Hi Jaby,
Playing badminton does not adversely affect the chance of getting pregnant, in fact physical exercise is recommended for losing weight. Obesity is a known cause of PCOS. you may continue to play badminton.Do consult your gynecologist for options on conceiving. Hope that answers the question
Answered: Wed, 10 Aug 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello jaby;
welcome to HeathcareMagic
No playing of badminton in no way will affect or disturb in getting pregnant.The problem you may be having for not getting pregnant is PCOS which is a condition which can lead to anovulatory cycles;irregular periods.So please consult your Gynaecologist and get treated for the PCOS and she will give the treatment for induction of ovulation so that you can get pregnant soon.
All the best.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor